MathSciNet Relay Station
MathSciNet bibliographic data
MR2933468 54H25 (47H10)
Shah, Masood Hussain; Simić, Suzana; Hussain, Nawab; Sretenović, Aleksandra; Radenović, Stojan Common fixed points theorems for occasionally weakly compatible pairs on cone metric type spaces. J. Comput. Anal. Appl. 14 (2012), no. 2, 290–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement